# SDR HEEA079429

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,183 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Structure
- Condition: Corroded
- Location: Windshield Wiper
- Component: Windshield Wipe
- Component part number: 204070907011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER HAS CORRODED HARDWARE AND MOUNTING BRACKET. REPLACED WITH SERVICEABLE PART.
